# SDR GTIA030801

- Difficulty date: August 29, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ENGINE PYLON BOTTOM SIDE AT FUSELAGE ATTACH ANGLE CRACKED.  CUT OUT DAMAGED AREA.  FABRICATED FILLER AND DOUBLER.  INSTALLED FILLER AND DOUBLER.  (M)
